Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 6 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 6 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Linear $q$-difference equations
C. R. Adams.
Bull. Amer. Math. Soc. 37 (1931), 361-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562160
Reminiscences of Gibbs by a student and colleague
Edwin Bidwell Wilson.
Bull. Amer. Math. Soc. 37 (1931), 401-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562161
On the join of two complexes
A. B. Brown.
Bull. Amer. Math. Soc. 37 (1931), 417-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562162
On the number of apparent double points of $r$-space curves
B. C. Wong.
Bull. Amer. Math. Soc. 37 (1931), 421-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562163
The equivalence of triples of bilinear forms
O. E. Brown.
Bull. Amer. Math. Soc. 37 (1931), 424-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562164
Generalization of a theorem of Kronecker
B. L. van der Waerden.
Bull. Amer. Math. Soc. 37 (1931), 427-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562165
On the cyclic connectivity theorem
G. T. Whyburn.
Bull. Amer. Math. Soc. 37 (1931), 429-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562166
Ideal multiplication in a linear algebra
Grace Shover and C. C. MacDuffee.
Bull. Amer. Math. Soc. 37 (1931), 434-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562167
A certain multiple-parameter expansion
H. P. Doole.
Bull. Amer. Math. Soc. 37 (1931), 439-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562168
Projective integral invariants attached to the trajectories of differential systems
A. D. Michal.
Bull. Amer. Math. Soc. 37 (1931), 447-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562169
A note on geometrical factorial series
G. W. Starcher.
Bull. Amer. Math. Soc. 37 (1931), 455-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562170
Note on functional forms quadratic in a function and its first $p$ derivatives
R. S. Martin.
Bull. Amer. Math. Soc. 37 (1931), 464-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562171
Properties of the operator $z^{ - 𝜈} logz$, where $z = d / \vphantom{d dx} . \kern-\nulldelimiterspace dx$
H. T. Davis.
Bull. Amer. Math. Soc. 37 (1931), 468-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562172
Whitehead and Russell’s theory of deduction as a mathematical science
B. A. Bernstein.
Bull. Amer. Math. Soc. 37 (1931), 480-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562173